# SDR HEEA083043

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 15,100 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064101900
- Part serial: 9107
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESET WOULD NOT CHANGE. CLEANED FREQUENCY SELECTOR WAFERS AND SW102 SWITCH.  REPLACED BROKEN KHZ SWITCH HOUSING.  REPAIRED PROBLEM.  REPLACED BROKEN HINGE ON RECEIVER BOARD.  REGLUED DISPLAY LENS AND APPLIED DOW CORNING NR 4 COMPOUND TO DS501 DISPLAY.  REPAIRED STRIPPED SCREW HOLE IN CHASSIS FOR FACEPLATE.  BENCH CHECK GOOD.
